# SDR IPXA09557350

- Difficulty date: September 1, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 20,418 hours, 11,355 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Eroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT WING FWD FLAP TRACK FAIRING 674AB FWD END WIND ERODED.  REPAIRED RT FWD FLAP TRACK FAIRING 674AB FWD END PER SRM 51-70-17-0G.
